Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had copper IUD removed. Having short, light periods. Due to scar tissues?

Hello, I had had copped IUD (Multiload - T) for 6 months (after resection of subseptus surgery). It has been 3 cycles, it was removed and two last cycles I have had very light and short periods (only 2 days bleeding and about 1 day spotting). When having IUD, my periods very heavier and longer (which is no suprprise with IUD) but even before IUD my periods very heavier and longer than these two last cycles. Is that normal??? My doctor removed IUD a week after my period - not during my period...Could there be some adhesions/ scar tissues after IUD removal that cause that my periods are so light??? Thanks for reply!
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
The IUD and the heavy bleeding are nothing to take with each other and the trauma or any scar are also out of the question if you have heavy bleeding the first try to treat conservatively like vitamin c would give best result if it happens every month then have opinion from Gynecologist have nice day.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor